Relatively projective pro-p groups

Dan Haran, Pavel A. Zalesskii*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

It is known that the Kurosh Subgroup Theorem does not hold for pro-p groups of large cardinality. However, a closed subgroup of a free pro-p product is projective relative to the Kurosh family of subgroups. In this paper we prove the converse of this fact.

Original languageEnglish
Pages (from-to)313-352
Number of pages40
JournalIsrael Journal of Mathematics
Volume257
Issue number2
DOIs
StatePublished - Nov 2023

Funding

FundersFunder number
Conselho Nacional de Desenvolvimento Científico e Tecnológico

    Fingerprint

    Dive into the research topics of 'Relatively projective pro-p groups'. Together they form a unique fingerprint.

    Cite this